Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Birth control, bleed heavily on 7th day, ovulation on 17th day. Suggestions?

my period started on the 3rd of September so i started taking birth control but stop taking it by the 9th because i keep spotting after my 7th day of my period i started to bleed heavily on the 10th then stop bleeding on the 13th i had sex on the 17 which was consider my ovulation date (best day to conceive) can i be pregnant i have yet received my period
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016
Hello,

Sudden withdrawal of birth control pill after few days is the reason of heavy bleeding. However, you don't take any pill after 10th and you did unprotected sex on ovulation day. So, you have quite chance of being pregnant.

Here, you must undergo one home pregnancy test soon after missed period and repeat the test after 7 days for confirmation. Good luck.
Answered: Fri, 11 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor